I had a burning tongue for a while and some patches on my tongue. At the moment, my GP put me on medication for acid reflux, and that seems to help with the burning tongue. However, I still have some small red bumps on the side of my tongue, and they have not got away. The burning tongue was going on for a few months (around four to five months). The red spots have been there for a month now, and it got me quite worried. I cannot visit a dentist soon, and I would appreciate some help.
Welcome to icliniq.com.
I understand your pain and shall surely try to help the best way out.
First of all, I think your GP has got the right point. It was due to acid reflux that is why the medicine is helping you out both ways. Acid reflux is one important cause of the burning tongue as the acid coming out repeatedly irritates your tongue.
For the remaining red bumps, I would suggest a few things, kindly follow.
1. Drink and rinse your mouth with cold water.
2. Avoid hot and spicy foods as much as possible until the bumps are gone.
3. Applying honey to the area can help reduce pain. You can also go for pain killers like Acetaminophen or Ibuprofen if the pain is unbearable.
4. Suck on ice chips if possible.
5. Wrap crushed ice in a thin cotton cloth and put it on affected area.
6. Keep rinsing mouth on and off so that there are no food accumulation.
I hope this helps.
Was this answer helpful?|
.. behind throat is most commonly caused due to acid reflux. It can be also due to chronic smoking. As you smoke and drink, you have much more chance of acid reflux. I suggest you to avoid spicy, oily food for two weeks and tablet Pantop (Pantoprazol... Read fullWhite tongue and blisters in the throat three months after sex. Is it serious?
I went to the first aid and they said it is an upper yeast infection and then I went to another and they said it could be cancer or HIV symptoms because of the white tongue and blisters in my throat ... Read fullIs burning sensation common after peeling treatment for acne?
.. right, and these are common post peel effect. By looking at your photos (attachment removed to protect patient identity), I can tell that in your condition medicines are very unlikely to effect and chemical peeling and lasers are the only options... Read full
Query: Hi doctor,I have been having some issues with my throat and esophagus. I have seen an ENT specialist and he said that I had a lot of inflammation in my esophagus, but did not seem to say anything else other than it may be the acid reflux. But, the way I feel and a lot of the other symptoms that have... Read Full »
Query: Hi doctor, Lately, I noticed that my teeth are not the best looking. I had acid reflux. I looked up a lot of stuff about acid in the mouth, and looking at my teeth I think this is what is happening. My teeth started turning translucent two weeks ago. When I looked it up, it said that it could occur... Read Full »
Query: Hello doctor, I have small white and yellow lesions with a red border on my tongue. My tongue also develops a white coating, that has to be scrapped of daily. I have attached a photo of the same. What are the likely causes? Read Full »
Ask your health query to a doctor online?Ask a Dentist Now